Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Some Applications of Extreme-Value Methods

Emil J. Gumbel and Julius Lieblein
The American Statistician
Vol. 8, No. 5 (Dec., 1954), pp. 14-17
DOI: 10.2307/2681546
Stable URL: http://www.jstor.org/stable/2681546
Page Count: 4
  • Download ($14.00)
  • Cite this Item
Some Applications of Extreme-Value Methods
Preview not available

Page Thumbnails

  • Thumbnail: Page 
14
    14
  • Thumbnail: Page 
15
    15
  • Thumbnail: Page 
16
    16
  • Thumbnail: Page 
17
    17